Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

White dots around vagina after using hair removal cream. How to remove this?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
I used XXXXXXX hair removal cream , and now my clitoris has little white dots in it and around my vagina inside lips. im sure i got the cream on it . i tried hot baths and it is irrating really Bad . i i I tried to use hydrocortisone and neosporin and it works sometimes . Please tell me How can I fix it ?
Posted Thu, 21 Feb 2013 in Vaginal and Uterus Health
Answered by Dr. Samik Basu 2 hours later
Hi ,
Thank you for your query.
I understand your concern.
Kindly answer my queries.
1.Does those areas itch?
2.Is there a white discharge associated with it?
3.Does the area smell different or foul in nature?
4.Did you have any sexual exposure?
I think I could give you a better answer if I could see the lesions.
However, I think it is a candidial infection.
Kindly apply miconazole cream on the areas thrice daily for 7 days.
Maintain good hygiene of the area.
Avoid hair removal temporarily.
Avoid sexual exposure.
Consult a gynaecologist if the lesions persist.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing you a speedy recovery.Have a nice day.
Above answer was peer-reviewed by
Follow-up: White dots around vagina after using hair removal cream. How to remove this? 49 minutes later
There is a white discharge . I hadn't had sec for aboht2 weeks , but it was protected , no foul smell, and yes it itches
Answered by Dr. Samik Basu 1 hour later
Thank you young lady.
This seems to be a case of genital candidiasis.
Please consider taking a Fluconazone tablet-single dose. Repeat the single dose after one week. Please get the medicine prescribed by your gynecologist.
Apply the cream as suggested in my earlier reply. Take all the precautions I have mentioned too.
I hope you will be fit and fine in a few days.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor